# SDR YENA2023111501390

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 8,877 hours, 1,672 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#288, LAX-BOS. (ETOPS)  CLASS II AIR BLEED MSG ( 36-00-00-C CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY FAULT(S) INDICATED BY AIR BLEED ).  PERFORMED BITE TEST OF BMC'S. TEST PASS PER AMM 36-11-00. NO FAULTS NOTED. MDDR CLEARED. MX-4 UPDATED.
